# SDR DALA2017051103753

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,948 hours, 53,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER OF MIDDLE GUIDE VANE UPPER SURFACE AT RT WING OTBD FLAP.  THE GUIDE VANE WAS REPAIRED IAW SRM. 57-03 D, PAR 11.
